# SDR GTIA020622

- Difficulty date: May 10, 2002
- Submitted: July 24, 2002
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MID PIT CORRODED AT LONGERON 30 STATION 788.  LOCATED AND DRILLED KEEL BEAM FITTING.  INSTALLED KEEL BEAM FITTING.  CORROSION FOUND ON 2 LEGS OF FORMER.  LOCATED AND DRILLED REPAIR FORMERS.  INSTALLED REPAIR PARTS ON FORMER.  REMOVED SUPPORT ANGLES AT STATION 788 FRAME ASSEMBLY L27L AND L27R.  MATERIAL FOUND TO BE OUT OF LIMITS.  FORMED REPAIR ANGLES.  INSTALLED REPAIR ANGLES AT STATION 788 L27L AND L27R. (M)
